# SDR WX0A2022070174134

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 46,581 hours, 30,165 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 EXIT LIGHT INOP. / FOUND BROKEN WIRE AT EMERGENCY EXIT SIGN (44WL) AND REPAIRED IT IAW ESPM - AIRBUS 20-43-00 AND AMM 33-51-16 PB 401. OPS CHECK GOOD."
